# SDR IPXA2016072906444

- Difficulty date: July 14, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,505 hours, 16,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541016
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3, MCD CABIN AT STA 324 FLOOR PANEL 221XBF DAMAGED.  FABRICATED PANEL 221XBF FROM A402H-48X144, BAT 2852496 IAW SREO B757-5320-9692-H.
